Next Article in Journal
The Fundamental Equation in Tourism Finance
Previous Article in Journal
An Empirical Analysis for the Prediction of a Financial Crisis in Turkey through the Use of Forecast Error Measures
Article Menu

Export Article

Open AccessArticle
J. Risk Financial Manag. 2015, 8(4), 355-368; doi:10.3390/jrfm8040355

On a Discrete Interaction Risk Model with Delayed Claims

1
School of Mathematics, Physics and Biological Engineering, Inner Mongolia University of Science and Technology, Baotou 014010, China
2
School of Mathematics, Liaoning Normal University, Dalian 116029, China
*
Author to whom correspondence should be addressed.
Academic Editor: Michael McAleer
Received: 26 June 2015 / Revised: 2 September 2015 / Accepted: 14 September 2015 / Published: 29 September 2015
View Full-Text   |   Download PDF [324 KB, uploaded 29 September 2015]   |  

Abstract

We study a discrete-time interaction risk model with delayed claims within the framework of the compound binomial model. Using the technique of generating functions, we derive both a recursive formula and a defective renewal equation for the expected discounted penalty function. As applications, the probabilities of ruin and the joint distributions of the surplus one period to ruin and the deficit at ruin are investigated. Numerical illustrations are also given. View Full-Text
Keywords: discrete risk model; delayed claim; expected discounted penalty function;generating function; recursive equation; defective renewal equation discrete risk model; delayed claim; expected discounted penalty function;generating function; recursive equation; defective renewal equation
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Liu, H.; Bao, Z. On a Discrete Interaction Risk Model with Delayed Claims. J. Risk Financial Manag. 2015, 8, 355-368.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
J. Risk Financial Manag. EISSN 1911-8074 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top